# SDR IPXA2023083177808

- Difficulty date: August 22, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 33,182 hours, 20,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1480 AND STR 26 LH FRAME HAS A DENT VERIFIED FINAL INSTALLATION OF FRAME REPAIR.JOB COMPLETE. IAW B757-200PF REV 117.00 SRM 53-00-07-2R-5, TABLE #3, FOR ZONE #1. MAJOR REPAIR.
